# SDR IPXA2017020413672

- Difficulty date: January 17, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 16,102 hours, 10,362 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661002216
- Condition: Dented
- Location: Rt Aileron Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TRAILING EDGE WEDGE UPPER SKIN HAS A DENT 25 INCHES FROM OUTBOARD EDGE AND 8 INCHES FROM TRAILING EDGE.  REPAIRED DAMAGE IAW SRM 51-77-12 PARA 4D.
